# SDR AALA991329

- Difficulty date: September 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324AA
- Make and model: Boeing 767223
- Aircraft serial: 22325
- Engine: Ge CF680A2
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Manifold
- Part number: 1777M18G01
- Condition: Defective
- Location: Rt Engine
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

GIG - FLT 972 - ON INITIAL ENGINE START UP ON RAMP DURING PUSH OUT, FUEL LEAK NOTED FROM RIGHT ENGINE.  ENGINE WAS SHUTDOWN WITHOUT FURTHER INCIDENT.  FOUND RIGHT ENGINE UPPER FUEL NOZZLE MANIFOLD LEAKING.  REPLACED RIGHT ENGINE UPPER FUEL NOZZLE MANIFOLD AND SEALS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
